MathSciNet Relay Station
MathSciNet bibliographic data
MR1690046 05E10 (05A15 05A30 05E05 17B37 33D80 81R50 82B23)
Schilling, Anne; Warnaar, S. Ole Inhomogeneous lattice paths, generalized Kostka polynomials and $A_{n-1}$ supernomials. Comm. Math. Phys. 202 (1999), no. 2, 359–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement